# SDR R61A201801220059

- Difficulty date: January 7, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 21,386 hours, 14,997 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 17066803401
- Condition: Corroded
- Location: Frame 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FWD CARGO DOOR FWD SEAL DEPRESSOR. REMOVED AND REPLACED THE SEAL DEPRESSOR IAW SRM 20-10-01.
